Return to the Health Forum | Post a Follow-Up

 o
Knackered knee

Posted by bonebloodyidle (My Page) on
Thu, Mar 1, 12 at 19:24

Hey Folks, need your input. In agony here when I try to straighten my left leg. When my knee gets to about 30 degrees the kneecap seems to move up slightly and click, that is when I am in extreme pain. It has been doing that for as long as I can remenber (only without the pain) but in the last six weeks or so the pain has been eyewatering. Doc referred me to a physiotherapist who is now referring me for a scan. Anyone had this? What was wrong and how was it fixed?


Follow-Up Postings:

 o
RE: Knackered knee

My right knee does that. Caused by years of RA resulting in little or no cartilage in the joint. That being said, loss of cartilage can be caused by injury also. I think you need to see a rheumatologist.


 o
RE: Knackered knee

I agree that it is probably Arthritis. Everyone's kneecap moves as they straighten their leg. It is the meshing of the 2 bones of the leg that is causing your pain. Your cartiledge that protects the knee is damaged or worn. There can be all kinds of reasons this can happen.

Because of an accident I wasn't allowed to put weight on my left leg for 6 weeks. From the constant use of only the right leg I developed arthritis in that knee. My doctor sent me to a physiotherapist but in order to have it covered by health care I had to wait 6 months.

I had heard about glucosamine so I headed to the pharmacy. I took the full dose--3 pills daily. By the time my physio appointment rolled around I had no more pain. I kept my appointment anyway and learned manipulation and exercizes to do and had a treatment just in case.

I continue to take the glucosamine and have never had any more pain in that knee. There are 3 suppliments that can help.

Glucosamine--it plumps up what cartiledge that is there
Chondroitin--often found with Glucosamine--it helps build new cartiledge
Celedrin--It helps lubricate the joint.
If you take any of these be sure you use the full dose listed on the bottle. Just taking 1 now and then does no good.

You can look up all of these on line and I suggest you do so before you commit to taking any of them


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here